MathSciNet Relay Station
MathSciNet bibliographic data
MR380772 (52 #1669) 55B30
Deo, Satya An example of nonexcisiveness in sheaf cohomology. Proc. Amer. Math. Soc. 47 (1975), 501–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement